CSN Login
Members Online: 18

port problems

jud
Posts: 6
Joined: Feb 2004

I had a port put in to make my chemo easier. But I keep getting blood clots. They say it is from the port. Now I have to go get a needle in the belly every day for 10 days to deslove the blood clots. Anyone have the same problems? Jud

Moesimo's picture
Moesimo
Posts: 1075
Joined: Aug 2003

I work where the ports are put in and when this happens patients are ususally put on coumadin 1mg every day. this is ia pill which is a blood thinner. Ask you doc about this instead of the shots.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network